# SDR DALA2020012400555

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 38,614 hours, 20,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOOR BEAM +Y1292 LOCATED BTW FR 66 TO FR 68 AT AFT GALLEY A REA (SSI 534147). REPLACED FLOOR BEAM +Y1292 LOCATED BETWEEN FRAME 66 TO FRAME 68 AT AFT GALLEY AREA ASPER A319 SRM 51-72-11, 51-42-11 AND DWG #D53472780 AND DWG #53472089: MEASURE OF CORROSION ARE: L= 0.60", W=0.380", D0.047".
